advertisement
06 February 2012

Could medications be making you fat?

There are a number of medications that may cause weight gain, either by stimulating the appetite or by causing changes in your blood sugar levels.

0

There are a number of medications that may cause weight gain, either by stimulating the appetite or by causing changes in your blood sugar levels.

Read these two articles by DietDoc to learn more:

Medication can cause weight gain
More meds that cause weight gain

 
NEXT ON HEALTH24X
advertisement

Read Health24’s Comments Policy

Comment on this story
0 comments
Comments have been closed for this article.

Live healthier

The debate continues »

Working out in the concrete jungle 7 top butt exercises for guys 10 things pole dancing can do for you

The running vs. walking debate

There are many different theories when it comes to the running vs. walking for health and weight loss.

Veganism a crime? »

Running the Comrades Marathon on a vegan diet Are vegans unnatural beasts? Can a vegan be really healthy?

Should it be a crime to raise a baby on vegan food?

After a number of cases of malnourishment in Italy, it may become a crime to feed children under 16 a vegan diet.